# SDR HALA20250121001

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 39,967 hours, 63,760 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKEOFF. EXCESSIVE NOSEWHEEL SHIMMY. REMOVED AND REPLACED BOTH NLG WHEEL/TIRE ASSEMBLYS PER AMM 32-42-01. SPIN AND SECURITY CHECK GOOD. OK FOR SERVICE. NO BRAKE OVERHEAT AFTER RTO. NO INSPECTION REQUIRED PER AMM 05-53-01-200-801
